Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stretchy stomach skin, want to have abdominoplasty, might have EDS. Is it safe ?

Hi. I think I might have EDS (Can it only appear in my stomach )? I heal wounds normally, so I was wondering if I wanted to have abdominoplasty surgery, would there be complications? Or is there another way to solve this really stretchy stomach skin? I went from 180-190 pounds to 150 pounds in about 3-4 months. I m 21 yearsold. I ve been working out consistently and eat a clean diet . But as long as I can remember, I have this really elastic skin in my stomach area. My forearms are tiny and can see my veins. My bodyfat (via basic, white calipers) say is 9%.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Emergency Medicine Specialist 's  Response
Let us say you lost 40 lbs in 4 months, that is 10 lbs were week (2 lbs per week is healthy.) you lost 10 lbs more than what you should have and combined with lack of exercise of the abdominal muscles led to the elastic skin. When you exercise you lose the fat all over except the abdominal fat since you need to do specific exercise for the underlying abdominal muscles to prevent the skin getting elastic in the belly area. You are good candidate for abdominoplasty (not liposuction) since it does take away the extra loose skin and tightens it. There is no reason why you cannot have this surgery, as long as you eat healthy and maintain an ideal and healthy weight you will do fine.
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor